CSN Login
Members Online: 20

Lupron side effects for Prostate Ca

norsnave
Posts: 1
Joined: Jan 2007

Week 6 after my 1st Lupron shot, I experienced a sharp, burning sensation in my pelvic area, just below the beltline, when sitting. When I stood up, it would lessen in intensity, but wouldn't completely disappear. Longest duration was about 2-3 mins. each time.
If anyone has had a similar experience, please respond.

AuthorUnknown
Posts: 1564
Joined: May 2006

Hello,

You may want to contact the American Cancer Society's National Cancer Information Center. Cancer Information Specialists are available 24 hours a day and can assist you with your questions. They can be reached at 1-800-227-2345 or by clicking on the "Contact ACS" link at the top of this page.

Take care and be well,

Dana
CSN Dana

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network